# SDR SWIA200922647

- Difficulty date: September 16, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120
- Aircraft serial: 120285
- Aircraft time: 37,048 hours, 48,548 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME "TAKEOFF, AUTO FEATHER" WARNING.  (FLT 7779)  AUTO FEATHER TEST AND ENGINE RUNS NORMAL.
